# SDR QXEA2011030200198

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 24,076 hours, 25,288 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11524003
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APU START HEARD A GRINDING SOUND AND NOTICED BLACK SMOKE FROM THE APU EXHAUST. CLEARED 3/1 BY REPLACING STARTER/GENERATOR. RETURNED TO SERVICE.
